# SDR LR7A05042

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 39,926 hours, 23,407 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 373554
- Part serial: SPARE2
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD NLG DOOR DAMAGED BY BIRD STRIKE ON DEPARTURE FROM PABE.  AIRCRAFT CONTINUED TO PANC AND LANDED WITHOUT INCIDENT.  REPLACED FWD NLG DOOR AND RIGGED IAW MM SMP 581 32-20.  RETRACTION TEST AND EMERGENCY EXTENSION CHECK GOOD, LP 17227, ITEM 1.
